# SDR HEEA955785

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911AR
- Make and model: Bell 412
- Aircraft serial: 33111
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 412010405109
- Condition: Worn Bearings
- Location: M/R Mast
- Part time: 1,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO REPLACE WORN BEARINGS.   REPLACEMENT PART INFORMATION LISTED BELOW:  P/N 412-010-418-101, QTY 2 P/N 412-010-418-105, QTY 2,  P/N412-010-423-103, QTY 2, P/N 412-010-424-103, QTY 4,  P/N 412-010-427-101, QTY 2,
